MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 12MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 12MM; KNEE TIBIAL INSERT
Model Number 1517-10-712
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This pc is related to (b)(4) which reports about the infection occurred after the surgery and the 1st revision surgery due to infection.This pc reports about the spin-out of the insert occurred after the 1st revision surgery.It was reported that on (b)(6) 2019, the patient underwent the surgery for knee.After the surgery, infection occurred.After the infection had subsided, on (b)(6) 2021, the 1st revision surgery (tka) was performed.After the 1st revision surgery, on (b)(6) 2021, the spin-out of the insert occurred.On (b)(6) 2021, the 2nd revision surgery will be performed to replace the insert in question to another thicker insert.Even after the occurrence of spin-out, the patient has no pain and only feels strange.The surgeon commented that since the range of motion was good at 130 degrees, there was a high possibility of spin-out during deep flexion.Doi: (b)(6) 2019.1st dor: (b)(6) 2021.2nd dor: (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS RP INSRT SZ 7 12MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12605719
Report Number1818910-2021-22538
Device Sequence Number16477554
Product Code JWH
UDI-Device Identifier10603295056157
UDI-Public10603295056157
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-10-712
Device Catalogue Number151710712
Device Lot Number8870027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 7 12MM
Outcome Attributed to Adverse Event Required Intervention;